A Monad Ammensalism With Reserve For Ammensal Species And Harvesting For The Both The Species At Variable Rates

K.V. L. N. Acharyulu1, and N. Ch. Pattabhi Ramacharyulu2

1 Faculty in Mathematics, Department of Mathematics, Bapatla Engineering College, Bapatla, India.

2 Professor (Retd.) of Mathematics, Dept. of Mathematics & Humanities, National Institute of Technology, Warangal, India.


The paper pertains  a mathematical model of monad Ammensalism with reserve for Ammensal species and harvesting for the both the species at variable rates in which two species surviving with limited resources and a variable Ammensal co-efficient. The model comprises first order non-linear coupled differential equations .All four equilibrium points are identified. The criteria for asymptotic stability have been established for each of the four equilibrium points. The solutions of the linearised basic equations are found and their trends are exemplified.

Keywords: Equilibrium points, Normal Steady state, stability, harvesting
AMS Classification: 92 D 25, 92 D 40


International eJournal of Mathematics and Engineering

Volume 2, Issue 3, Pages:  1131 - 1140